# SDR QXEA9800319

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT WS 1700 AND STRINGER 2.17 THERE IS A CRACK IN THE ATTACH ANGLE CLIP.  REPAIRED IAW FOKKER SRM 51-30-02 AND SRM 51-31-01.
